Translator Disclaimer
August 2001 Control of error rates in adaptive analysis of orthogonal saturated designs
Daniel T. Voss, Weizhen Wang
Ann. Statist. 29(4): 1058-1065 (August 2001). DOI: 10.1214/aos/1013699992

Abstract

Individual and simultaneous confidence intervals using the data adaptively are constructed for the effects in orthogonal saturated designs under the assumption of effect sparsity. The minimum coverage probabilities of the intervals are equal to the nominal level $1 - \alpha$.

Citation

Download Citation

Daniel T. Voss. Weizhen Wang. "Control of error rates in adaptive analysis of orthogonal saturated designs." Ann. Statist. 29 (4) 1058 - 1065, August 2001. https://doi.org/10.1214/aos/1013699992

Information

Published: August 2001
First available in Project Euclid: 14 February 2002

zbMATH: 1041.62066
MathSciNet: MR1869239
Digital Object Identifier: 10.1214/aos/1013699992

Subjects:
Primary: 62F25, 62F35, 62K15
Secondary: 62J15

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.29 • No. 4 • August 2001
Back to Top